BIT Numerical Mathematics

, Volume 29, Issue 2, pp 347–355

On an interpolatory product rule for evaluating Cauchy principal value integrals

  • Philip Rabinowitz
Part II Numerical Mathematics

DOI: 10.1007/BF01952688

Cite this article as:
Rabinowitz, P. BIT (1989) 29: 347. doi:10.1007/BF01952688


Convergence results for interpolatory product rules for evaluating Cauchy principal value integrals of the form f−11v(x)f(x)/x − λ dx wherev is an admissible weight function have been extended to integrals of the form f−11k(x)f(x)/x − λ dx wherek is an arbitrary integrable function subject to certain conditions. Further, whereas the above convergence results were shown when the interpolation points were the Gauss points with respect to some admissible weight functionw, they are now shown to hold when the interpolation points are Radau or Lobatto points with respect tow.

Mathematics Subject Classification


Copyright information

© BIT Foundations 1989

Authors and Affiliations

  • Philip Rabinowitz
    • 1
  1. 1.Department of Applied Mathematics & Computer ScienceThe Weizmann Institute of ScienceRehovotIsrael

Personalised recommendations